# SDR DALA2024021402131

- Difficulty date: February 13, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N872DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31983
- Aircraft time: 22,086 hours, 8,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5387536) DURING SVC CK, EMERGENCY SEAT LIGHTS INOP ROW 33DEF AND AFT. REPLACED EMERGENCY LIGHT BATT PACK AFT GALLEY CEILING RT SIDE PER B737 AMM 33-51. OPS CKS GOOD.
